# SDR AALA202409301986

- Difficulty date: September 29, 2024
- Submitted: September 30, 2024
- Operation: Air carrier
- Aircraft: N957XV
- Make and model: Airbus A321-253N
- Aircraft serial: 8246
- Aircraft time: 18,332 hours, 4,764 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: CABIN EMERGENCY DOME LIGHT WON'T TURN ON (ROW 21). RESEATED CONNECTORS FOR ER DOME LIGHT AT ROW 21.
